# SDR ABXA9600155

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142917
- Condition: Spliced
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND WHILE REPLACING THE AFT PRESSURE BULKHEAD LOWER TEE SECTION AT FS 996, LONGERON 25L, HAD TO BE CUT AND REPAIRED.  REPAIRED LONGERON IAW ABX REA D953-13040-MR.
